MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ABBOTT IRELAND DIAGNOSTICS DIVISION CREATININE2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 04S95-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, in-house testing of retained reagent kit and labeling review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The search for similar complaints for lot 54211ud00 did not identify an increase in complaint activity for the issue.The ticket trending review for lot 54211ud00 did not identify any trend regarding commonalities for the issue under review.A device history record review did not identify any non-conformances or deviations associated with the lot number 54211ud00 and complaint issue.In-house accuracy testing was completed with retained complaint lot number 54211ud00.All validity and acceptance criteria as per the protocol were met and the product is performing as expected.Labelling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the creatinine2 reagent lot 54211ud00 was identified.
 
Event or Problem Description
The customer reported a discrepant creatinine2 result generated on the architect c4000 analyzer on a patient.Results provided: pt 4 (56-yr old female) = 1.88 / 5.02 / 4.02 / 4.96 / 4.98 / 5.09 mg/dl.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a discrepant creatinine2 result generated on the architect c4000 analyzer on a patient.Results provided: pt 4 (56-yr old female) = 1.88 / 5.02 / 4.02 / 4.96 / 4.98 / 5.09 mg/dl no impact to patient management was reported.

Brand Name
CREATININE2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key19565762
Report Number3005094123-2024-00335
Device Sequence Number20409723
Product Code CGX
UDI-Device Identifier00380740159535
UDI-Public(01)00380740159535(17)241010(10)54211UD00
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K210452
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/10/2024
Device Catalogue Number04S95-20
Device Lot Number54211UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer07/12/2024
Initial Report FDA Received Date06/19/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4 PROC MOD, 02P24-01, C461815; ARC C4 PROC MOD, 02P24-01, C461815
Patient Age56 YR
Patient SexFemale